# SDR DALA2015072504695

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51911
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 365 - 377, BL 0.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL III.  R & R THE FLOOR SUPPORT IAW SRM 51-40-02, PG 6 AND PG 2 AND IAW DWG 141N5190.
